# SDR ASAA2024012847569

- Difficulty date: January 28, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 59,123 hours, 20,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN COVER IN AFT GALLEY CAME OFF DURING LANDING. GROUNDED - YES. INSTALLED NEW EXIT SIGN COVER @ AFT GALLEY. REF AMM 33-51-01.
